# SDR CA110607009

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Overheated
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING FLIGHT, LT PACK AUTOFAIL MESSAGE IS SHOWN ON EICAS. CREW REVERTS TO MANUAL AND SYS SEEMS TO WORK OK. ON APPROACH TO MAD AIRPORT, CREW NOTICES A BURNED ODOR AND SMOKE IN CABIN.  CAPTAIN DECIDES TO DISCONNECT THE LT PACK AND CONTINUE THE OPERATION WITH JUST ONE PACK. BURNED ODOR AND SMOKE STOP. ACFT LANDS WITH NO FURTHER INCIDENT.
